# SDR DALA2014100705428

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,455 hours, 46,110 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO SMOKE IN CABIN.  OIL FOUND BY APU INLET.  APU CHANGED.  LP 6180296 & 1651860.
